# SDR 98FDEA00667

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Unit
- Condition: Inop
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-25 - WHEN GEAR HANDLE RAISED, RT MAIN GEAR IND DOWN (GREEN LIGHT) AND RED TRANSIT LIGHT WAS ILLUM.  RECYCLED GEAR IN ACCORD WITH EMER PROC, NO HELP.  RETURN TO GFK.  AFTER RAISING GEAR AND PUT HANDLE TO OFF POS RED LIGHT OUT AND RIGHT MAIN GREEN LIGHT ILLUM.  REMOVED AND REPLACED LANDING GEAR UNIT AS PER MM 32-09-111.  REMOVED AND REPLACED RT MAIN DOWN LOCK SWITCH NR S98 AND UPLOCK NR 97 AND LT MAIN GEAR DOWN LOCK SWITCH NR 100 AND UPLOCK SWITCH NR 99 AS PER MM 32-61-21. OPER CK NORM.  AC OK FOR SERV.
